ACETAMINOPHEN+CODEINE 8, 8+300+15MG, TABLET
This medication is a narcotic pain reliever. Typically, it is used for pain. Its effects can be felt within 1 hour.
How to use this medication
This medication is typically used every 4 to 6 hours. However, your doctor or pharmacist may have suggested a different schedule that is more appropriate for you. Generally, it is used only as needed.
Important: Follow the instructions on the label. Do not use more of this product, or more often, than prescribed. This medication may be taken with or without food.
Consuming alcohol may intensify the effect of this product. It is therefore advisable to avoid consuming alcohol or alcohol-containing products while taking this medication.
Possible side effects
In addition to its desired action, this medication may cause some side effects, notably:
- it may cause drowsiness or dizziness -- use caution if driving;
- it may cause nausea and vomiting;
- it may cause constipation -- to prevent this, drink plenty of water or juice, and eat more dietary fibre.
As with most medications, this product should be stored at room temperature. Store it in a secure location where it will not be exposed to excessive heat, moisture or direct sunlight. Keep it out of reach of young children. Make sure that any leftover portion is disposed of safely. This drug is occasionally sought out by teenagers for non-medical purposes. Please store in a safe place.
This medicine contains ACETAMINOPHEN. Taking more than the recommended dose may cause liver damage. Be sure to avoid consuming other ACETAMINOPHEN containing products at the same time. Check all product labels carefully for the presence of ACETAMINOPHEN.
This medication may interact with other medications or supplements, sometimes significantly. Many interactions, however, may be dealt with by a dosage adjustment or a change in medication schedule. Check with your pharmacist before using this medication in combination with any other medications (including non-prescription products), vitamins or natural products.
Do not use this medication for longer than necessary. If you have difficulty stopping the medication when the treatment is finished, talk to your doctor or pharmacist.
Rarely, this product causes potentially severe reactions, mostly if taken at high doses or with some other drugs. If you experience agitation, confusion, diarrhea, fever, tremor and muscular rigidity or contractions you should contact your doctor.
It is important to tell the health professionals you consult:
- if you have a history of any other medical condition, whether you smoke and for women, if you are or want to become pregnant or breastfeeding;
- if you have allergies to any medications or any other allergies (e.g. to food, latex, etc.);
- all medications you are taking, prescription and non-prescription, including vitamins and natural products and supplements.
This document contains useful information for those taking this medication. It is not intended, in any way, to replace the advice of a trained health professional. For more information, consult the manufacturer's literature, where you will find additional information about uncommon side effects as well as contraindications associated with this product.
[UNIPRIX] © Copyright Vigilance Santé
The patient information leaflets are provided by Vigilance Santé Inc. This content is for information purposes only and does not in any manner whatsoever replace the opinion or advice of your health care professional. Always consult a health care professional before making a decision about your medication or treatment.